# SDR SWAA2024123080547

- Difficulty date: December 23, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY CEILING COVE LIGHT INOP.   REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF THE FWD EMERGENCY CEILING COVE LIGHT IAW AMM 33-51-03-960-801.
